How To Raise Libido

I've noticed the last few years, my libido / sexual drive isn't what it used to be. I don't have any real ED issues yet, but I am missing that "alpha" drive and feeling horny.

Anything I can take to help in this department?

Some posts I've read suggest that cabergoline .25mg 2x per week may help?

Background & Protocol:

45 years old - have been on TRT for about 7 years.
5'10" 210lbs
Test Cyp 70mg 2x per week
hGC 350iu 2x per week
Anastrozole .5mg 1x per week
Gets me to around 700ng/dL Testosterone , and around 30pg/mL E2 sensitive before injecting.
 

sammmy

Active Member
Try guarana powder - 0.5 - 1 rounded teaspoon in the morning with water, or in a sweetened hot water as a tea. It contains caffeine like coffee but has additional effects as a mood brightener and in my case makes me more interested in sexual objects :) It also boosts physical endurance and lasts the whole day. The mood brightening and libido boosting effect may wear out with repeated use but the physical endurance stays. I don't take it often since it affects my sleep.
 

Gman86

Member
What’s your prolactin level? 0.25mg twice per week would be a very high dose as far as I know. 0.25mg once per week is even a pretty high dose for slightly elevated prolactin levels, from my understanding.
 

UCFguy01

Active Member
I had the same issues with low libido while on injections for 2.5 years.I switched back to getting testosterone pellets and the issue was resolved within two weeks of the pellets being inserted. My wife is very happy again.....and so am I!!
 

ryan98366

New Member
2 things that have worked for me:

1. Switching my injections to SubQ really helped my libido.
2. A small dose of daily test cream applied to scrotum to raise DHT.
 

VacationMan

Active Member
Hard to say without seeing your labs. For me, hypothyroidism came into play (Hashimotos). I wouldn't take Cabergoline without first knowing my prolactin levels.

Might discuss this with your physician first.
 
What’s your prolactin level? 0.25mg twice per week would be a very high dose as far as I know. 0.25mg once per week is even a pretty high dose for slightly elevated prolactin levels, from my understanding.
I plan on getting that tested on my next BW.
 

M.J

Active Member
Libido is something many have issues with.
New drug can help I didn’t try it yet though PT-141 commercial name “Vyleesi”
 

ed031561

New Member
I've noticed the last few years, my libido / sexual drive isn't what it used to be. I don't have any real ED issues yet, but I am missing that "alpha" drive and feeling horny.

Anything I can take to help in this department?

Some posts I've read suggest that cabergoline .25mg 2x per week may help?

Background & Protocol:

45 years old - have been on TRT for about 7 years.
5'10" 210lbs
Test Cyp 70mg 2x per week
hGC 350iu 2x per week
Anastrozole .5mg 1x per week
Gets me to around 700ng/dL Testosterone , and around 30pg/mL E2 sensitive before injecting.
Just commenting based upon my experience which of course everybody is different. My estradiol always comes back high as I am on 200mg/wk of cyp. But recent articles I have read seems to be stating that it is not so much the level as it is the ratio. You would expect to have a higher level as your adding more test. I have never had one single estrogen related side effect in all the years I have been taking test. When I first saw the level I thought I should start taking an anti estrogen and started on low dose anastrozole. Well even at a very low dose I felt I had been castrated. Zero feeling down there and the drive was gone. You do need estrogen for erections and drive. Why don't you try eliminating the anastrozole and see what happens?
 

gerardo

Member
I have realized that there are many factors involved in libido. In me the use of exogenous testosterone lowers my DHT and progesterone. When I stop testosterone injections, DHT returns to normal but estradiol decreases. Talking to some doctors they do not recommend the application of DHT because they say that together with estradiol it can sensitize the prostate and that this can be dangerous.
 

Abuser200

Member
I have realized that there are many factors involved in libido. In me the use of exogenous testosterone lowers my DHT and progesterone. When I stop testosterone injections, DHT returns to normal but estradiol decreases. Talking to some doctors they do not recommend the application of DHT because they say that together with estradiol it can sensitize the prostate and that this can be dangerous.
Why not try the scrotal T cream?
 
You may consider removing the AI and seeing where your body is able to calibrate E2 to. It will take a few weeks to see, and early on you’ll have some night sweats as E2 rises, but I’ve found E2 to be very important to libido and tend to err on the high side.
 
I stopped taking the AI to see if it makes any difference. So far, I don't feel any stronger libido, but I do feel slight nipple sensitivity. Here are my latest labs. I got more things tested than I normally do.
 

Attachments

  • ScreenShot851.jpg
    ScreenShot851.jpg
    386.8 KB · Views: 47
  • ScreenShot852.jpg
    ScreenShot852.jpg
    370.3 KB · Views: 44
  • ScreenShot854.jpg
    ScreenShot854.jpg
    385.7 KB · Views: 38
  • ScreenShot855.jpg
    ScreenShot855.jpg
    456.5 KB · Views: 31
  • ScreenShot856.jpg
    ScreenShot856.jpg
    286.8 KB · Views: 49

Wolverine

Member
I stopped taking the AI to see if it makes any difference. So far, I don't feel any stronger libido, but I do feel slight nipple sensitivity. Here are my latest labs. I got more things tested than I normally do.
Your ferritin is low and so is your DHEA. You need to get both of those up, especially your ferritin.
 

Online statistics

Members online
6
Guests online
7
Total visitors
13

Latest posts

Top